# SDR AALA2009031500590

- Difficulty date: March 15, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N451AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49477
- Aircraft time: 62,653 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EXIT LIGHTS AT ROW 17 INOPERATIVE.  REPAIRED BROKEN WIRE UNDER ROW 17.
